# SDR ASAA2022082439646

- Difficulty date: August 24, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737
- Aircraft serial: 36363
- Aircraft time: 31,502 hours, 9,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 8220987004
- Part serial: 189025
- Condition: Faulty
- Location: Vertical Fin
- Part time: 31,566 hours, 9,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF #2. RECEIVES FINE INCLUDING SELCAL. IT ALSO HAS A VERY LONG TUNING TONE. GROUNDED - YES. REPLACED #2 COUPLER REF B737-900 AMM 23-11-61. REQ INSTALLATION TEST 24716. HF #2 TUNES BUT WAS UNABLE TO MAKE VOICE CONTACT ON THE GROUND IN ANC. PER SEAMC MIKE, MEL 23-11A CLEARED. SEE LOGPAGE 60431881 FOR FVR FLIGHT REQUIRED.
